| Catalog Number |
01.32.10.1156 |
| Medical Device Problem Code |
Solder Joint Fracture (2324)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection performed by r&d (b)(4): the locking disc detached from the plate, avoiding the retention of the plastic bottom which slightly separated from the shell.A possible root cause can be related to an high torsion provided to the screw during the disengagement from the shell that provided to the locking disc failure.Batch review performed on 01 april 2019: lot 1654046: (b)(4) items manufactured and released on 17-may-2017.No anomalies found related to the problem.To date, no similar event has been reported.
Event or Problem Description
During the primary hip surgery and after impacting the cup, it was discovered that the impaction plate broke and a fragment fell into the patient.The surgeon was able to remove the fragment and the case was delayed by 3-minutes.The surgery was completed successfully.